Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is shortness of breath and blurred vision due to enlarged ventricle ?

Occasional cough related to MI - short of breath - occasional Blurred vision I have occasional blurred vision that lasts for few minutes. what is the cause of this? 3 years before I had MI, at the age of 14 developed arthritis with a bang of RA i.e. Rheumatic Fever .Now I am 63. The Current Cardiologist says I have anaemia. Legs get swollen if I sit few hours or stand for few hours. When I sleep I have to get up abruptly, as I get frequent Muscle cramps on my legs esp. above the ankles of leg. After MI I am suffering from short of breath. After conducting computer scanning angiogram I think doctors say I have one enlarged left ventricle .
Asked On : Wed, 11 May 2011
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
occasional cough may be due to throat infection.
blurred vision for short time means u may have vertigo or eye problem
better to consult physician .
i dont think relation with MI
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor